# SDR 20000505AP032

- Difficulty date: March 17, 2000
- Submitted: May 3, 2000
- Operation: Air carrier
- Aircraft: N98GL
- Make and model: Beech 1900C
- Aircraft serial: UC98
- Engine: Pwa PT6A67D
- System (JASC): 7310 · Engine Fuel Distribution
- Part: Fuel Line
- Part number: 3040637
- Condition: Leaking
- Location: Lt Engine
- Part time: 20,856 hours
- Stage of operation: AP
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: E

## Discrepancy

ON APPROACH, THE LEFT ENGINE LOST TORQUE.  THE ENGINE WAS SHUTDOWN.  FOUND FUEL LINE FROM THE FUEL FLOW TRANSMITTER TO THE FUEL CONTROL LEAKING.  REPLACED FUEL LINE.  (M)
